loading... close

I'm 6 days out after my first neulasta shot and started having hip pain and lower back pain yesterday. Is this normal?? I'm gonna call my oncologist today.

Thumb avatar default
Asked by

anonymous

Learning About Breast Cancer almost 8 years
 
  • Kim Amelio Profile
    anonimamente
    Membro da família ou uma pessoa querida
    I can help with this!! My mom heard that if you take Claritin the night before your Neulasta shot and continue to take it for like three days ( Claritin.. not Claritin D) you get no joint pain!! And it worked.. she had no pain whatsoever. It's worth a try.. everyone she knows who has taken it never got the joint pains.. good luck=)
    almost 8 years Flag
    • shen cruces Profile
      anonimamente
      Stage 3A Paciente

      Thanks! I will be starting nuelasta in the second round of my treatment. I will try this out as I am not a fan of pain.

      almost 8 years Flag
    • Kim Amelio Profile
      anonimamente
      Membro da família ou uma pessoa querida

      let me know how it works for you=)

      almost 8 years Flag
    • Judy Riley Profile
      anonimamente
      Aprendendo sobre o câncer de mama

      Thanks, for the feed back. I just started treatment two days ago and received my Nuelasta injection yesterday. I am now experiencing the body aches and pain. I am praying this works.
      Judy Riley - Stage 2 Patient

      over 7 years Flag
    • Kim Amelio Profile
      anonimamente
      Membro da família ou uma pessoa querida

      Let me know Judy - I will keep you in my prayers. Mom was diagnosed 11/11/11. She had stage III with 8 out of 11 positive lymph nodes and I am happy to say she is done with all her treatment and radiation.. she looks amazing and her hair is...

      mais

      Let me know Judy - I will keep you in my prayers. Mom was diagnosed 11/11/11. She had stage III with 8 out of 11 positive lymph nodes and I am happy to say she is done with all her treatment and radiation.. she looks amazing and her hair is growing back - and cancer is gone!! There is a light at the end of the dark tunnel=)

      over 7 years Flag
  • Sharon Danielson Profile
    anonimamente
    Sobrevivente desde 2007
    I am always glad to hear you will be contacting your oncologist's office since you are having a question about pain. During your treatment, bone pain, joint pain, discomfort is common. It may be due to the chemo treatment or Neulasta injection... so it is hard to say. Your doctor may suggest something for the pain so it is good you will be talking to the office today. We have been there and some of this board are in treatment right now. Hang in there, gal. Please keep in contact with us. Take care, and blessings to you. Sharon
    almost 8 years Comment Flag
  • Ali S Profile
    anonimamente
    Sobrevivente desde 2011
    It is common because it's causing your bone marrow to work over time to produce white blood cells. I took Tylenol or ibuprofen as needed. Also, fluids and movement / stretching each day helped. I also recommend massage if your hospital has it , or you know a massage therapist that has worked with cancer patients. My side effects were alleviated as well as neulasta effects on the weeks I had massage. (day of, after, or a couple days after treatment day)
    almost 8 years Comment Flag
  • Delicia matthews Profile
    anonimamente
    Paciente
    When I took my shot, I felt light ting
    almost 8 years Comment Flag
  • Delicia matthews Profile
    anonimamente
    Paciente
    When I took my first shot I felt slight tingling the two days after....but I have to share how well it works....I asked the dr to give me my white blood cell count before I began chemo, he said 641 and the count after the chemo was given a s 820, which means that medicine is doing it's job in helping our bodies fight! I was thrilled
    almost 8 years Comment Flag
  • holly jones Profile
    anonimamente
    Aprendendo sobre o câncer de mama
    It is normal!! I had the back and hip pain ooooo my gosh it hurt so bad from that dang shot! But it is necessary usually. I've also heard the clairitin worked too! Good luck!
    almost 8 years Comment Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    Thank you all so much!!!!
    almost 8 years Comment Flag
  • Diana Foster Payne Profile
    anonimamente
    Stage 4 Paciente
    Yes Claritin does work! I took Claritin the day before then once a day for three days after. Along with Tylenol. It did help a whole lot!!
    almost 8 years Comment Flag
  • Ashley Reynolds Profile
    anonimamente
    Aprendendo sobre o câncer de mama
    Thank you all so much!!!!
    almost 8 years Flag
    • Kolleen Rynkowski Profile
      anonimamente
      Aprendendo sobre o câncer de mama

      Ashley did you experience this? I've been having issues and I was hoping I could ask someone how long it lasted.

      about 5 years Flag
  • Sharon Danielson Profile
    anonimamente
    Sobrevivente desde 2007
    Although I like to hear anecdotal stories of things that helped side effects, during active treatment, it is best to ask your oncologist. It might be something to try and see if it helps but I wouldn't be taking another drug before checking with your doctor.... just in case.
    almost 8 years Flag
    • Kim Amelio Profile
      anonimamente
      Membro da família ou uma pessoa querida

      Well I know mom asked her oncologist .. who is the head of Oncology at Syracuse Regional Oncology Center and she said it was good... but I agree you should ask your doctor.. Sorry I was just trying to help.......................

      almost 8 years Flag
    • Sharon Danielson Profile
      anonimamente
      Sobrevivente desde 2007

      Kim, I know and this is great to hear. I certainly don't want to stomp on your enthusiasm and desire to help in every way you can. You are a wonderful daughter to help your Mom so much during this tough time. Thank you for much for your...

      mais

      Kim, I know and this is great to hear. I certainly don't want to stomp on your enthusiasm and desire to help in every way you can. You are a wonderful daughter to help your Mom so much during this tough time. Thank you for much for your participation and suggestions. It is really nice to hear this drug is so helpful to your Mom and other people.

      Take care, and blessings for all you do! Sharon

      almost 8 years Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word